Publications
Home
CV
Publications
Teaching
Research papers:
  1. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Toeplitz operators and group-moment coordinates for quasi-elliptic and quasi-hyperbolic symbols. arXiv preprint
  2. Quiroga-Barranco, Raul: Geometric structures on the quaternionic unit ball and slice regular Möbius transformations. arXiv preprint.
  3. Quiroga-Barranco, Raul: Operators algebras and unitary representations of Polish groups. arXiv preprint.
  4. Barrera-Reyes, Julio A.; Quiroga-Barranco, Raul: Toeplitz operators on the Siegel domain and the Heisenberg group. arXiv preprint.
  5. Cuevas-Estrada, David; Quiroga-Barranco, Raul: Commuting Toeplitz operators and moment maps on Cartan domains of type III, Operator and Matrix Theory, Function Spaces, and Applications, 133-174. Operator Theory: Advances and Applications, vol 295, Birkhäuser, Cham, 2024. link to paper arXiv preprint.
  6. Quiroga-Barranco, Raul: Radial-like Toeplitz operators on Cartan domains of type I, Multivariable operator theory: the Jörg Eschmeier memorial volume, 723–759. Birkhäuser/Springer, Cham, 2023. link to volume Complex Analysis and Operator Theory 16 (2022), article 75. link to paper arXiv preprint
  7. Quiroga-Barranco, Raul; Seng, Monyrattanak: Symplectic geometry and Toeplitz operators on Cartan domains of type IV, Complex Analysis and Operator Theory 16 (2022), article 102. link to paper arXiv preprint
  8. Quiroga-Barranco, Raul: Toeplitz operators, $\mathbb{T}^m$-invariance and quasi-homogeneous symbols, Integral Equations and Operator Theory 93 (2021), article 57. link to paper arXiv preprint
  9. Globke, Wolfgang; Quiroga-Barranco, Raul: Information geometry and asymptotic geodesics on the space of normal distributions, Information Geometry 4 (2021), 131-153. link to paper arXiv preprint
  10. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Moment maps of Abelian groups and commuting Toeplitz operators acting on the unit ball, Journal of Functional Analysis 281 (2021), no. 3, article 109039. link to paper arXiv preprint
  11. Dawson, Matthew; Olafsson, Gestur; Quiroga-Barranco, Raul: Toeplitz operators on the domain $\{ Z \in M_{2\times2}(\mathbb{C}) \mid ZZ^* < I\}$ with $\mathrm{U}(2)\times\mathbb{T}^2$-invariant symbols, Operator Algebras, Toeplitz Operators and Related Topics, 79-101. Operator Theory: Advances and Applications, vol 279. Birkhäuser, Cham, 2020. link to paper arXiv preprint
  12. Quiroga-Barranco, Raul: Local and global rigidity for isometric actions of simple Lie groups on pseudo-Riemannian manifolds, Journal of Lie Theory 30 (2020), No. 2, 565-586. link to paper arXiv preprint
  13. Dawson, Matthew; Olafsson, Gestur; Quiroga-Barranco, Raul: The restriction principle and commuting families of Toeplitz operators on the unit ball, Special Issue: In Honor of Joseph A. Wolf on the Occasion of His 80th Birthday, Guest Editors: Alan Huckleberry and Ivan Penkov, Sao Paulo Journal of Mathematics 12 (2018), no. 2, 196-226. link to paper arXiv preprint
  14. Dawson, Matthew; Quiroga-Barranco, Raul: Radial Toeplitz operators on the weighted Bergman spaces of Cartan domains, Representation Theory and Harmonic Analysis on Symmetric Spaces, 97-114, Contemporary Mathematics, 714, American Mathematical Society, Providence, RI, 2018. link to volume arXiv preprint
  15. Quiroga-Barranco, Raul: Pseudo-Riemannan $G_{2(2)}$-manifolds with dimension at most $21$, Mathematische Nachrichten 291 (2018), no. 8-9, 1390-1399. link to paper arXiv preprint
  16. Olafsson, Gestur; Quiroga-Barranco, Raul: On low-dimensional manifolds with isometric $\widetilde{\mathrm{U}}(p,q)$-actions, Asian Journal of Mathematics 21 (2017), no. 5, 873-908. link to paper arXiv preprint
  17. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Separately radial and radial Toeplitz operators on the projective space and representation theory, Czechoslovak Mathematical Journal 67 (2017), no. 4, 1005-1020. link to paper arXiv preprint
  18. Quiroga-Barranco, Raul; Roblero-Mendez, Eli: Rigidity of an isometric $\mathrm{SL}(3,\mathbb{R})$-action, Journal of Lie Theory 27 (2017), no. 4, 1179-1197. link to paper arXiv preprint
  19. Morales-Ramos, Miguel Antonio; Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Toeplitz operators, pseudo-homogeneous symbols and moment maps on the complex projective space, Journal of Function Spaces Volume 2017 (2017), Article ID 1730920, 14 pages. link to paper arXiv preprint
  20. Quiroga-Barranco, Raul: Separately radial and radial Toeplitz operators on the unit ball and representation theory, Boletin de la Sociedad Matematica Mexicana 22 (2016), no. 2, 605-623. link to paper arXiv preprint
  21. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Commutative $C^*$-algebras generated by Toeplitz operators on the super unit ball, Advances in Applied Clifford Algebras 26 (2016), no. 1, 363-397. link to paper arXiv preprint
  22. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Toeplitz operators with quasi-homogeneous quasi-radial symbols on some weakly pseudoconvex domains, Complex Analysis and Operator Theory 9 (2015), no. 5, 1111-1134. link to paper arXiv preprint
  23. Dawson, Matthew; Olafsson, Gestur; Quiroga-Barranco, Raul: Commuting Toeplitz operators on bounded symmetric domains and multiplicity-free restrictions of holomorphic discrete series, Journal of Functional Analysis 268 (2015), no. 7, 1711-1732. link to paper arXiv preprint
  24. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Toeplitz operators with quasi-radial quasi-homogeneous symbols and bundles of Lagrangian frames, Journal of Operator Theory 71 (2014), no. 1, 199-222. link to paper arXiv preprint
  25. Olafsson, Gestur; Quiroga-Barranco, Raul; On low-dimensional manifolds with isometric $\mathrm{SO}_0(p,q)$-actions. Transformation Groups 17 (2012), no. 3, 835-860. link to paper arXiv preprint
  26. Quiroga-Barranco, Raul; Sanchez-Nungaray, Armando: Commutative $C^*$-algebras of Toeplitz operators on complex projective spaces, Integral Equations and Operator Theory 71 (2011), no. 2, 225-243. link to paper arXiv preprint
  27. Quiroga-Barranco, Raul: Isometric actions of simple groups and transverse structures: The integrable normal case. Dedicated to Robert J. Zimmer on the occassion of his 60th birthday. Chapter in: Geometry, Rigidity and Groups Actions. Chicago Lectures in Mathematics. 2011. arXiv preprint
  28. Quiroga-Barranco, Raul: Commutative algebras of Toeplitz operators and Lagrangian foliations. Recent Trends in Toeplitz and Pseudodifferential Operators. The Nikolai Vasilevskii Anniversary Volume, 195-202, Operator Theory: Advances and Applications, Vol. 210, Birkhauser Verlag, Basel, 2010. link to paper arXiv preprint
  29. Quiroga-Barranco, Raul: Arithmeticity of totally geodesic Lie foliations with locally symmetric leaves. Asian J. Math. 12 (2008), no. 3, 289-297. link to paper arXiv preprint
  30. Quiroga-Barranco, Raul; Vasilevski, Nikolai: Commutative $C^*$-algebras of Toeplitz operators on the unit ball. II. Geometry of the level sets of symbols. Integral Equations and Operator Theory 60 (2008), no. 1, 89-132. link to paper
  31. Quiroga-Barranco, Raul; Vasilevski, Nikolai: Commutative $C^*$-algebras of Toeplitz operators on the unit ball. I. Bargmann-type transforms and spectral representations of Toeplitz operators. Integral Equations and Operator Theory 59 (2007), no. 3, 379-419. link to paper
  32. Quiroga-Barranco, Raul; Vasilevski, Nikolai: Commutative algebras of Toeplitz operators on the Reinhardt domains. Integral Equations and Operator Theory 59 (2007), no. 1, 67-98. link to paper arXiv preprint
  33. Quiroga-Barranco, Raul: Isometric actions of simple Lie groups on pseudoRiemannian manifolds. Ann. of Math. (2) 164 (2006), no. 3, 941-969. link to paper arXiv preprint
  34. Grudsky, Sergey; Quiroga-Barranco, Raul; Vasilevski, Nikolai: Commutative $C^*$-algebras of Toeplitz operators and quantization on the unit disk. J. Funct. Anal. 234 (2006), no. 1, 1-44. link to paper
  35. Quiroga-Barranco, Raul: Totally geodesic Riemannian foliations with locally symmetric leaves. C. R. Math. Acad. Sci. Paris 342 (2006), no. 6, 421-426. link to paper
  36. Quiroga-Barranco, Raul: PseudoRiemannian geometry and actions of simple Lie groups. C. R. Math. Acad. Sci. Paris 341 (2005), no. 6, 361-364. link to paper
  37. Candel, Alberto; Quiroga-Barranco, Raul: Rigid and finite type geometric structures. Geom. Dedicata 106 (2004), no. 1, 123-143. link to paper
  38. Candel, Alberto; Quiroga-Barranco, Raul: Parallelisms, prolongations of Lie algebras and rigid geometric structures. Manuscripta Math. 114 (2004), no. 3, 335-350. link to paper
  39. Candel, Alberto; Quiroga-Barranco, Raul: Gromov's centralizer theorem. Geom. Dedicata 100 (2003), no. 1, 123-155. link to paper
  40. Candel, Alberto; Quiroga-Barranco, Raul: Connection preserving actions are topologically engaging. Bol. Soc. Mat. Mexicana (3) 7 (2001), no. 2, 247-260. arXiv preprint
  41. Candel, A.; Quiroga-Barranco, R. Fundamental groups of compact manifolds and symmetric geometry of noncompact type. Comment. Math. Helv. 74 (1999), no. 1, 63-83. link to paper
  42. Quiroga-Barranco, Raul: Hermitian metric rigidity for foliated vector bundles. Geom. Dedicata 71 (1998), no. 3, 287-298. link to paper
  43. Quiroga-Barranco, Raul: The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2391-2426. link to paper
  44. Quiroga-Barranco, Raul: Hermitian metric rigidity on compact foliated manifolds. Geom. Dedicata 57 (1995), no. 3, 305-315. link to paper

Edited proceedings:
  1. Recent Progress in Operator Theory and Its Applications. Edited by Joseph A. Ball, Raul E. Curto, Sergei M. Grudsky, J. William Helton, Raul Quiroga-Barranco, Nikolai L. Vasilevki. Operator Theory: Advances and Applications, Vol. 220. 2012, ix-342 pp. link to book
  2. Memorias de la Sociedad Matematica Mexicana. (Spanish) [Papers of the Mexican Mathematical Society] Edited by M. Aguilar and R. Quiroga. Aportaciones Matematicas: Comunicaciones [Mathematical Contributions: Communications], 36. Sociedad Matematica Mexicana, Mexico, 2006. vi+144 pp.
  3. Memorias de la Sociedad Matematica Mexicana. (Spanish) [Papers of the Mexican Mathematical Society] Papers from the 37th National Congress held in Ensenada, October 10-15, 2004. Edited by M. Aguilar and R. Quiroga. Aportaciones Matematicas: Comunicaciones [Mathematical Contributions: Communications], 35. Sociedad Matematica Mexicana, Mexico, 2005. vi+283 pp.
  4. XXXVI Congreso Nacional de la Sociedad Matematica Mexicana. (Spanish) [XXXVI National Congress of the Mexican Mathematical Society] Papers from the congress held in Pachuca, October 12-17, 2003. Edited by M. Aguilar and R. Quiroga. Aportaciones Matematicas: Comunicaciones [Mathematical Contributions: Communications], 34. Sociedad Matematica Mexicana, Mexico, 2004. viii+179 pp.
  5. XXXV Congreso Nacional de la Sociedad Matematica Mexicana. [XXXV National Congress of the Mexican Mathematical Society] Papers from the congress held in Durango, October 6-11, 2002. Edited by M. Aguilar and R. Quiroga. Aportaciones Matematicas: Comunicaciones [Mathematical Contributions: Communications], 32. Sociedad Matematica Mexicana, Mexico, 2003. viii+205 pp.
  6. XXXI Congreso Nacional de la Sociedad Matematica Mexicana. [XXXI National Congress of the Mexican Mathematical Society] Papers from the congress held in Hermosillo, October 11-17, 1998. Edited by P. Padilla, R. Quiroga, C. Signoret and A. Soriano. Aportaciones Matematicas: Comunicaciones [Mathematical Contributions: Communications], 25. Sociedad Matematica Mexicana, Mexico, 1999. viii+385 pp.
Surveys and other publications
  1. Quiroga-Barranco. Raul: What is a group algebra? (Spanish) Carta Informativa de la Sociedad Matematica Mexicana No. 69 (2014), 1-3. link to paper
  2. Alvarez Allende, Haydey; Huchim, Elias; Sankar, Lakshmi; Lee, Seonjeong; Li, Yao; Quiroga, Raul; Vanney Roblero, Eli: Gravimetric measurements on moving and non-inertial platforms. IMA Preprint Series, 2335, September, 2010.
  3. Quiroga-Barranco, Raul; The geometry of two formulas of Euler. (Spanish) Miscelanea Matematica No. 45 (2007), 105-130. link to paper
  4. Quiroga Barranco, Raul: Geometry and some of its relations within mathematics. (Spanish) Interdisciplinary tendencies in mathematics (Spanish) (Mexico, 1998), 233-255, Aportaciones Mat. Comun., 26, Soc. Mat. Mexicana, Mexico, 2000.